# SDR DALA2018101606073

- Difficulty date: October 15, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 45,109 hours, 30,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHT AT DOORS 1R AND 1L WERE INOPERATIVE. AFTER TROUBLESHOOTING PER FIM 35-50-00, THE BATTERY B5-118 WAS FOUND TO HAVE FAILED. THE BATTERY WAS REPLACED PER AMM 33-51-03. OPERATIONAL CHECK WAS GOOD. (LP 5199717)
